Discrete Dynamics in Nature and Society
Volume 2006 (2006), Article ID 52682, 15 pages
doi:10.1155/DDNS/2006/52682
Conjugate gradient algorithm and fractals
Département de Mathématiques, Université Badji-Mokhtar, B.P. 12, Annaba 23.000, Algeria
Received 31 August 2005; Accepted 28 November 2005
Copyright © 2006 Mohamed Lamine Sahari and Ilhem Djellit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
This work is an extension of the survey on Cayley's problem in
case where the conjugate gradient method is used. We show that for
certain values of parameters, this method produces beautiful fractal structures.